Literature references

3 literature references for Odontofroggatia galili Wiebes, 1980:

Author: Wiebes, J.T.
Year: 1980
Title: The genus |Odontofroggiata| Ishii (Hymenoptera Chalcdioidea, Pteromalidae Epichrysomallinae).
Source: JOURBOOK: Zoologische Mededelingen, Leiden VOLUME: 56 PAGES: 1-6
Author: Beardsley, W.J.
Year: 1998
Title: Chalcid wasps (Hymenoptera: Chalcidoidea) associated with fruit of |Ficus microcarpa| in Hawai'i.
Source: JOURBOOK: Proceedings of the Hawaiian Entomological Society VOLUME: 33 PAGES: 19-33
Author: Beardsley, J.W.
Year: 1982
Title: Note on |Odontofroggatia gajimaru| Ishii.
Source: JOURBOOK: Proceedings of the Hawaiian Entomological Society VOLUME: 24(1) PAGES: 6